U.S. doctors online nowAsk doctors free
Bahamas
A 18-year-old female asked:

Started clindamycin treatment june 2nd for 5 days. had diarrhea for about a week. diarrhea now back (23rd). normal effect or possibly another cause?

1 doctor answer3 doctors weighed in
Dr. Katharine Cox
Pediatric Emergency Medicine 45 years experience
Secondary infection: Antibiotics will often disturb the normal bacteria in your bowel and allow for the growth of other bacteria. Have a stool checked soon to see if this happened to you. All the best.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 29, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.